F1 track action starts on Friday at Silverstone with two, 1-hour free practice sessions (FP1 & FP2) for teams to find the perfect setup.
Free practice 3 (FP3) takes place on Saturday afternoon, building up to qualifying; a 3-part session where lap times decide starting positions for the Grand Prix on Sunday.
|Friday||First Practice||12:30 - 13:30|
|Second Practice||16:00 - 17:00|
|Saturday||Third Practice||11:30 - 12:30|
|Qualifying||15:00 - 16:00|
|Sunday||Grand Prix (52 laps or 120 minutes)*||15:00 - 17:00|
*An F1 race has a maximum time of 2 hours, but can run for up to 4 hours if there are red flags. Jump to full timetable.
Try not to blink if you have a view of the pits. This is where pit crews hone their skills for the 2-second tyre change.
Pit stop Practice at the British GP is from 10:30 – 10:50 on Saturday.
This is when the grandstands really start to fill up. 2 hours before lights out, drivers warm-up for the race by waving at fans and answering questions. Last chance photo op before the helmets go on.
The driver’s parade at the British GP is from 12:50 – 13:20 on Sunday.
A good chance to see the star drivers of the future. F2, the feeder series to F1 has seen many well-known names pass through its ranks. The single-seater cars have an identical chassis, engine and tyres which means it’s all about driver skill and the racing is close.
On Friday the F2 action starts with a 45-minute practice session in the morning and a 30-minute qualifying in the afternoon. The Sprint Race is on Saturday and the Feature Race in on Sunday.
Formula 3 is an important step on the road to success in single-seater motor racing. Drivers who do well here usually go on to compete in F2 and sometimes even make the leap to F1.
The F3 schedule starts with a 45-minute practice session on Friday morning followed by a qualifying session for the first race later that day. The first race takes place on Saturday morning and the second and final race takes place on Sunday morning.
The long-term support act for F1, Porche Supercup is a one-make racing series that accompanies most of the European F1 races and some of the long hauls too.
The schedule sees a 45-minute practice session on Friday, a 30-minute qualifying session on Saturday and a 30-minute race on Sunday.
Don’t miss seeing some legendary F1 cars in action during the race weekend. The historic demonstration features a variety of classic F1 cars, showcasing the rich heritage of the sport. It’s a rare treat to see these vintage machines, once driven by the greatest names in F1, out of the museums and back on the track.
Each day there are 15 minutes allotted for historic car demonstrations.
Pirelli Hot Laps are a chance for some lucky fans to experience the thrill of being driven around the F1 circuit in a supercar. The supercars used for these exhilarating rides include the likes of Aston Martin, McLaren, and Mercedes.
Each day of the event includes a scheduled 20 – 30 minutes of Pirelli Hot Laps
If there’s one thing more traditional than the traffic congestion at the British Grand Prix it’s the Red Arrows. The acrobatic display team of the RAF has been an off-track entertainment staple since 1965, wowing the crowds with precision, close formation flying and blue, white and red smoke trails to boot.
The post race concert at Silverstone has expanded to become more of a weekend music festival, with well-known acts taking to the stage each day.
It’s always a good chance to kick back and mingle with your fellow F1 fans and, if you’re driving, avoid the worst of the post Grand Prix traffic.
The shows take place at the Main Stage near the Wellington Straight and are free to attend with your one day or weekend ticket.
As well as support acts, this year’s headliners are Jax Jones (Friday), Black Eyed Peas (Saturday) and Tom Grennan (Sunday).
|FRIDAY 7th JULY||Local time|
|FIA Formula 3||Practice Session||08:45 - 09:30|
|FIA Formula 2||Practice Session||10:05 - 10:50|
|Paddock Club||Paddock Club Track Tour||11:00 -11:30|
|Paddock Club||Paddock Club Pit Lane Walk||11:00 -12:00|
|FIA||F1 Car Presentation||11:00 - 12:00|
|Formula 1||Formula 1 Pirelli Hot Laps||11:30 - 12:00|
|FORMULA 1||FIRST PRACTICE SESSION||12:30 - 13:30|
|Historic Cars||Historic F1 Car Demonstration||13:40 - 13:55|
|Formula 1||Teams' Press Conference||14:00 - 15:00|
|FIA Formula 3||Qualifying Session||14:10 - 14:40|
|FIA Formula 2||Qualifying Session||15:05 - 15:35|
|FORMULA 1||SECOND PRACTICE SESSION||16:00 - 17:00|
|FIA Formula 3||Press Conference||17:05 - 17:35|
|FIA Formula 2||Press Conference||17:40 - 18:10|
|Porsche Mobil 1 Supercup||Practice Session||17:40 - 18:25|
|Paddock Club||Paddock Club Pit Lane Walk||18:40 -19:40|
|Paddock Club||Paddock Club Track Tour||19:10 - 19:40|
|SATURDAY 8th JULY|
|FIA Formula 3||Sprint Race (18 Laps or 40 Mins +1 Lap)||09:20 - 10:05|
|Historic Cars||Historic F1 Car Demonstration||10:15 - 10:30|
|Paddock Club||Paddock Club Pit Lane Walk||10:15 - 11:00|
|FIA Formula 3||Press Conference||10:25 - 10:55|
|Formula 1||Team Pit Stop Practice||10:30 - 10:50|
|Formula 1||Formula 1 Pirelli Hot Laps||10:35 - 10:55|
|FORMULA 1||THIRD PRACTICE SESSION||11:30 - 12:30|
|FIA Formula 2||Sprint Race (21 Laps or 45 Mins +1 Lap)||13:15 - 14:05|
|Paddock Club||Paddock Club Track Tour||14:10 - 14:40|
|Paddock Club||Paddock Club Pit Lane Walk||14:10 - 14:40|
|FIA Formula 2||Press Conference||14:25 - 14:55|
|FORMULA 1||QUALIFYING SESSION||15:00 - 16:00|
|Formula 1||Press Conference||16:00 - 17:00|
|Porsche Mobil 1 Supercup||Qualifying Session||16:45 - 17:15|
|Paddock Club||Paddock Club Track Tour||17:30 - 18:30|
|Paddock Club||Paddock Club Pit Lane Walk||17:30 - 18:30|
|F1 Experiences||F1 Experiences Champions Club Grid Walk & Trophy Photo||18:30 -19:30|
|SUNDAY 9th JULY|
|FIA Formula 3||Feature Race (22 Laps or 45 Mins +1 Lap)||08:20 - 09:10|
|FIA Formula 2||Feature Race (29 Laps or 60 Mins +1 Lap)||09:55 - 11:00|
|Historic Cars||Historic F1 Car Demonstration||11:10 - 11:25|
|FIA Formula 2||Press Conference||11:20 - 11:50|
|Porsche Mobil 1 Supercup||Race (14 Laps or 30 Mins)||11:55 - 12:30|
|Paddock Club||Paddock Club Track Tour||12:45 - 13:15|
|Formula 1||Drivers' Parade||12:50 - 13:20|
|Paddock Club||Paddock Club Pit Lane Walk||12:50 - 13:50|
|Formula 1||Formula 1 Pirelli Hot Laps||13:25 - 13:45|
|Formula 1||National Anthem||14:38 - 14:48|
|FORMULA 1||GRAND PRIX (52 LAPS OR 120 MINS)||15:00 - 17:00|
All start times in this timetable and other schedules on this page are in the local timezone at the track. Times are subject to change.
I’m Danny, an incurable Formula 1 fan for over 30 years and founder of The F1 Spectator. My aim is to inform and inspire, arming you with helpful tips and advice for your next F1 trip.